Cargando información...
FuenteJournal of the American Mathematical Society | Cuartil año de publicaciónNo disponible | Volumen29 |
Issue3 | Páginas893 - 913 | pISSNNo disponible |
ISSN0894-0347 | Perfil OpenAlexhttps://openalex.org/S130224168 | |
| Scienti ID | 0001493107-39 | Minciencias ID | ART-0001493107-39 | Open_access URL | https://doi.org/10.1090/jams/847 |
|---|---|---|---|---|---|
| Scholar URL | https://scholar.google.com/scholar?hl=en&as_sdt=0%2C5&q=info%3AmhaYca6mE5MJ%3Ascholar.google.com&btnG= | Pdf URL | https://www.ams.org/jams/2016-29-03/S0894-0347-2015-00847-5/S0894-0347-2015-00847-5.pdf | Scholar citations URL | https://scholar.google.com/scholar?cites=10597997616293222042&as_sdt=2005&sciodt=0,5&hl=en |
| Doi URL | https://doi.org/10.1090/jams/847 | Openalex URL | https://openalex.org/W1765206433 | ||